# SDR FDEA201605011532

- Difficulty date: May 1, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,691 hours, 33,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929150
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1661, RBL 27 SEAT TRACK SHOWS GOUGES & WEAR MARKS.  R & R DAMAGED SECTION OF SEAT TRACK SRM 53-70-00 VOL I.
